# SDR IPXA2025081314120

- Difficulty date: July 19, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,726 hours, 21,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Damaged
- Location: Zone 800 Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR LOWER LATCH CAM HAS A GOUGE ON OUTER SIDE.   ACCOMPLISHED JOB IN SREO-14721-REQ001 ((APPX A) CREW ENTRY DOOR UPPER AND LOWER LATCH CAMS REWORK INSTRUCTIONS (SREO))
